# SDR ASMF200712004

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 12,531 hours, 6,713 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT THE STABILIZER TRIM DID NOT HOLD ITS POSITION IN FLIGHT (FMR 274-130-00). MAINTENANCE PERSONNEL PERFORMED A DETAILED VISUAL INSPECTION TO THE STABILIZER TRIM BALL NUT AND JACKSCREW GEARBOX IAW MM 27-41-81, NO DAMAGES WERE FOUND. ADDITIONALLY, PERFORMED THE TEST TO DIGITAL FLIGHT CONTROL SYSTEM IAW MM 22-11-00, ALL CORRECT.
